Alexander G. Chentsov     (Institute of Mathematics and Mechanics of the Ural Branch of Russian Academy of Sciences, Ekaterinburg, Russian Federation)


The space of ultrafilters of a \(\pi\)-system endowed with the topology of Wallman type is considered. The question on the supercompactness of this space is investigated. For this, the enveloping space of maximal linked systems with the corresponding topology of Wallman type is used. Necessary and sufficient conditions for the coincidence of the set of all ultrafilters of the initial \(\pi\)-system and the set of all maximal linked systems for this \(\pi\)-system are obtained. Specific variants of wide sense measurable spaces with this coincidence property are given. 


Максимальные сцепленные системы; ультрафильтр

Full Text:



Bulinskii A.V., Shiryaev A.N. Teoriya sluchainykh processov [Theory of Random Processes]. Moscow: Fizmatlit, 2005. 402 p. (in Russian)

Chentsov A.G. One representation of the results of action of approximate solutions in a problem with constraints of asymptotic nature. Proc. Steklov Inst. Math., 2012. Vol. 276. Suppl. 1. P. S48–S62. DOI: 10.1134/S0081543812020046

Chentsov A.G. On example of ultrafilter space of algebra of sets. Tr. Inst. Mat. Mekh. UrO RAN, 2011. Vol. 17, No. 4. P. 293–311. (in Russian)

Arhangel’skii A.V. Compactness. Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., VINITI, 1989. Vol. 50. P. 5–128. (in Russian)

Engelking R. General Topology. Warsaw: PWN, 1977. 751 p.

De Groot J. Superextensions and supercompactness. Contributions to Extension Theory of Topological Structures and Its Applications: Proc. Int. Symp. (Germany, Berlin, August 14–19, 1967). Berlin: Deutscher Verlag Wiss., 1969. P. 89–90.

Van Mill J. Supercompactness and Wallman Spaces. Amsterdam: Math. Centre Tracts, vol. 85, 1977. 238 p.

Strok M., Szymański A. Compact metric spaces have binary bases. Fund. Math., 1975. Vol. 89. P. 81–91. DOI: 10.4064/fm-89-1-81-91

Fedorchuk V.V., Filippov V.V. Obshchaya topologiya. Osnovnye konstrukcii [General Topology. Basic Constructions]. Moscow: Fizmatlit, 2006. 332 p. (in Russian)

Chentsov A.G. Superextension as a bitopological space. Izv. Inst. Mat. Informat. Udmurt. Univ., 2017. Vol. 49. P. 55–79. (in Russian) DOI: 10.20537/2226-3594-2017-49-03

Chentsov A.G. Ultrafilters and maximal linked systems of sets. Vestn. Udmurt. Univ. Mat. Mekh. Komp. Nauki, 2017. Vol. 27, No. 3. P. 365–388. (in Russian) DOI: 10.20537/vm170307

Chentsov A.G. Bitopological spaces of ultrafilters and maximal linked systems. Tr. Inst. Mat. Mekh. UrO RAN, 2018. Vol. 24, No. 1. P. 257–272. (in Russian) DOI: 10.21538/0134-4889-2018-24-1-257-272

Chentsov A.G. Some representations connected with ultrafilters and maximal linked systems. Ural Math. J., 2017. Vol. 3, No. 2. P. 100–121. DOI: 10.15826/umj.2017.2.012

Chentsov A.G. To the question on abstract analogs of superextensions of topological spaces. Functionally Differential Equations: Theory and Applications: Proc. Conf. Perm: Perm Nat. Research Polytech. Univ., 2018. P. 244–262. (in Russian)

Chentsov A.G. Maximal linked systems and ultrafilters of widely understood mesurable spaces. Tambov Univ. Reports. Ser. Nat. Tech. Sci., 2018. Vol. 23, No. 124. P. 846–860. (in Russian) DOI: 10.20310/1810-0198-2018-23-124-846-860

Chentsov A.G. Ultrafilters and maximal linked systems: basic properies and topological constructions. Izv. Inst. Mat. Informat. Udmurt. Univ., 2018. Vol. 52. P. 86–102. (in Russian) DOI: 10.20537/2226-3594-2018-52-07

Kuratowski K., Mostowski A. Set Theory. Amsterdam: North Holland Publishing Company, 1967. 416 p.

Aleksandrov P.S. Vvedenie v teoriyu mnozhestv i obshchuyu topologiyu [Introduction to the Theory of Sets and General Topology]. Moscow: Editorial URSS, 2004. 366 p. (in Russian)

Chentsov A.G. Attraction sets in abstract attainability problems: equivalent representations and basic properties. Russian Math. (Iz. VUZ), 2013. Vol. 57, No. 11. P. 28–44. DOI: 10.3103/S1066369X13110030

Chentsov A.G. Ultrafilters of measurable spaces as generalized solutions in abstract attainability problem. Proc. Steklov Inst. Math., 2011. Vol. 275. Suppl. 1. P. S12–S39. DOI: 10.1134/S0081543811090021


Article Metrics

Metrics Loading ...


  • There are currently no refbacks.